# SDR DBCA20130202

- Difficulty date: February 2, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N220CM
- Make and model: Cessna 650
- Aircraft serial: 6500160
- Aircraft time: 7,746 hours, 6,705 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 622EN186
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM MKE THE LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE CREW RETURNED TO MKE.  LANDING WAS UNEVENTFUL.  TROUBLESHOOTING BY MAINTENANCE FOUND THE RIGHT SQUAT SWITCH OUT OF ADJUSTMENT.  ADJUSTED SQUAT SWITCH.  OPS CHECK GOOD.
